RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 3  


Ordinary Differential Equations
Some questions on the controllability of two-dimensional systems
N. K. Alekseev
387
A priori estimates of the solutions of a two-point boundary value problem
N. A. Bobylev
398
Limit cycles and Darboux integrals in the case of a node
M. V. Dolov
406
On the problem of the decomposability of linear systems
Yu. I. Elefteriadi
416
Extremal arcs and extended Hamiltonian systems
F. Clarke
427
Topological equivalence of linear actions of $\mathbf R^2$ on $\mathbf R^n$
N. N. Ladis
443
Observability of dynamical systems with lag by a group of filters
V. V. Mulyarchick
449
Asymptotic finite-dimensionality of the space of solutions of a certain class of systems with lag
P. S. Pankov
455
The index of a singular point of the equation $y'=\frac{P_4(x,y)}{Q_4(x,y)}$
P. T. Cherevichny
463
A problem with nonlocal boundary conditions for operator-differential equations of odd order
V. I. Chesalin
468

Partial Differential Equations
The mixed boundary value problem for a second order linear elliptic equation
T. M. Kerimov
477
Uniqueness and membership in the class $W_2^1$ of the classical solution of a mixed problem for hyperbolic systems of A. V. Bicadze type in an arbitrary cylinder
N. M. Krukovskii
481
The variational method for the solution of degenerate elliptic equations in a half-space
I. I. Matveeva
489
Solution of a mixed problem for a second order parabolic equation under boundary conditions of mixed type
M. L. Rasulov, Ya. M. Suleimanov
497
On the problem of determining the right hand side of hyperbolic systems
V. G. Romanov
509
Completely continuous imbeddings in weighted classes of functions, and conditions for discreteness of the spectrum of a nonregular elliptic operator
J. V. Rybalov
516
The plane inverse problem for magnetic potential
P. B. Sulyandziga
529
The behavior near the boundary of the derivatives of the solution of a certain boundary value problem
M. F. Timan
538
A uniqueness theorem for a certain inverse problem for a hyperbolic equation
V. G. Yakhno
544

Short Communications
The entire solutions of a linear functional-differential system
I. Ya. Viner
552
Complete controllability of linear systems with variable structure
B. S. Kalitin
556
Multivariable control systems
L. E. Kanarev
559
The controllability of a linear system in a Banach space
M. M. Kopets
561
Über eine singuläre Integralgleichung auf der Riemannschen Fläche einer algebraischen Funktion
V. E. Kruglov
564
A support principle for difference inclusions
L. I. Minchenko
567
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020